Thank you for the info. I also think it is making me losing hair. It would be too weird of a coincidence if my hair just started falling out 2 weeks after I started on Keppra. I am very happy for you that you are weaning off of it. good for you.
Let me know if your hair seems to come back. I am so happy you have healthy child too. That is wonderful. Some days I feel like not taking the stuff, but I don't want a seizure either. I don't have mild ones. I always wake up in the hospital after one and I hate that so much being strapped down. So it is like which thing do you hate worse ya know
So I wanted to ask you another question about Keppra since you have been on it so long. I knew when I first got it there must have 500 side effects and I just threw the paper away. Well, my wife told me my face look different. Like it looks more square or something. Have you ever heard of something like that? I vaguely remember reading something like that. My face is also very flaky and it really wasn't before either, but that really started after I started having seizures. I am not a hyprocondro-whatever it is. It is just all this crap happened all of the sudden and doctors really don't give a crap too much. At least it has been my experience. It's just nice to ask some one that knows what I am talking about and I am not nuts. It's just really weird because all of my life I refused to take medications and took natural things. Now I am taking a handful of pills everyday, but I have no other choice now. But I always avoided them because of side effects. But here I am. Oh, well. That is enough of my rambling. Thanks for listening. My circle of life of friends have become very small since I have been so sick. That is really nobody's fault. That is just life. Take good care of yourself my friend.